# SDR ASAA2025060359245

- Difficulty date: June 3, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS CORROSION ON TOP SURFACE THROUGHOUT. GROUNDED - YES. REMOVED CORROSION AND EVALUATED AFT PIT DOOR THRESHOLD IAW B737-900 SRM 53-60-15-1A-1 . ORIGINAL THICKNESS .045 . MAT REMOVED .006 . FOUND TO BE OUT OF LIMITS IAW B737-900 53-60-15-05-1. REMOVED AND REPLACED DOOR THRESHOLD IAW B737-900 DWG # 146A8120-REV-A AND B737-900 SRM 51-40-02.
